# SDR R61A201311071159

- Difficulty date: November 7, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000172
- Aircraft time: 17,200 hours, 13,567 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Clamp
- Part number: 17006119401
- Condition: Corroded
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK WAS REPORTED FUEL TUBING CLAMP DETERIATION AT PANEL 631AB. MX REMOVED AND REPLACED FUEL TUBE P/N 170-06119-401 IAW AMM 20-10-13, INSTALLED ADEL BONDING CLAMPS IAW AMM 20-10-01.   PERFORMED BONDING TEST IAW AMM 20-13-21, REFUEL/DEFUEL OPS CHECK TO BE PERFORMED ON NRWC VP-036176-2013/648. REF NRCC VP-036176-2013/517 FOR WORK ACCOMPLISHED PN.
